# SDR ZZDA2010370

- Difficulty date: August 27, 2010
- Submitted: August 28, 2010
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT, LBL 9 AT STA 200, CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-41-02.
